Doctor insights on:
I'm 27 y.O. Taking furosemide for 2 years every 3 days for 10 tab for controll my weight. When stopping gain weight and swollen body. How to stop?
No need to taper.: Edema is often due to excess total body sodium. This can sometimes be associated with increasing weight. Lasix (furosemide) forces your kidneys to excrete excess sodium. An alternative is to reduce sodium intake and to elevate your lower extremities or to wear compressive stockings. In general taking Lasix (furosemide) for "weight" is not a good idea. Unless taking Lasix (furosemide) for an underlying disease no taper is required. ...Read more
Furosemide is a potent diuretic which increases dramatically urine output in most patients. It is most frequently used in patients who are fluid overloaded such as in congestive heart failure. Potassium , sodium and magnesium can be lost in excess with the use of Furosemide and must be closely monitored. It is much stronger than other diuretics used for ...Read more
I'm about to stop Lasix (furosemide) bc i think it is causing swelling due to mineral imbalance. Will there be an adjustment where swelling is worse than normal?
Unlikely: Please discuss with your prescribing physician.Get a more detailed answer ›
Hi doc I have a problem with fluids and i can't stop drinking water because i get so thirsty i drink 10ltrs a day is there any way i can get fluids mybody more quicker at the moment im taking lasix (furosemide)?
Needs evaluation: Nephrologists are "fluid experts" specializing in areas you mentioned. Diuretics often cause thirst, but rarely to this degree. Could be another underlying cause, and needs expert evaluation to rule out other disorders associated with excessive fluid intake and thirst. Answer may be simple, but often more complex than stopping diuretic. ...Read moreSee 1 more doctor answer
Afib shortness of breath 86 years old started Lasix (furosemide) 40 week ago still sob on cardizem xarelto please stop the shortness of breath how?
Symptoms: Need to discuss with your Doc. There are multiple possibilities and not enough information here to advise. Presumably your Doc has the information needed to recommend the appropriate therapy. ...Read more